# SDR SWI2024F00020

- Difficulty date: December 18, 2023
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 48,624 hours, 31,916 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE, WING TO BODY FAIRING SUPPORT STRUCTURE, LEFT SIDE, CONNECTING ANGLE IS CRACKED AT APPROX. FS 909.00.   (C-CHECK RO 1/24/2024)   REMOVED AND NSTALLED ALL FABRICATED PARTS REF REO 670-53-82-478 REV -A DATED 2014-11-12. SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY AND M-337.
